# SDR SWAA2025010761626

- Difficulty date: November 19, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 36,854 hours, 17,588 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE ASSEMBLY ATTACH ANGLE IS CRACKED IN FCB BS500G+18 RBL23 WL156.  REMOVED AND REPLACED ATTACH ANGLE P/N 143A7502U154 LOT 1582135-3 AT FCB BS500G+18 RBL23 WL156 IAW SRM 51-40-02 AND DWG 143A7505.
